Product review Aspirin
Share your experience with this product here. Did it live up to your expectations?
When you rate and review a product, your review is visible to any visitor to the site.
If you want to leave an anonymous review, then fill in ‘anonymous’ in the field for Name and City.
|Aspirine Vit. C 10 Effervescent tabl.||£3.37||Add to shopping cart|
|Aspirine 100mg 20 tabl.||£2.77||Add to shopping cart|
|Aspirine 500mg 20 tabl.||£3.20||Add to shopping cart|
What is aspirin?
Aspirin is an anti-inflammatory painkiller (NSAID) that contains the active ingredient acetylsalicylic acid, also referred to as acetosal. Aspirin works by blocking the transmission of pain signals, inhibiting them from reaching the brain. In addition, aspirin reduces fever and suppresses inflammatory responses such as swelling and redness of the skin.
What is it used for?
Aspirin is used to treat pain and/or inflammation caused by various conditions, including:
- Arthrosis, arthritis, gout, lumbago, muscle ache and other muscle or joint conditions;
- Headache and migraine;
- Flu and common cold symptoms such as pain and/or fever;
- Menstrual symptoms such as stomach ache and/or heavy bleeding;
- Toothache or pain after dental surgery.
How to use aspirin
Aspirin should be swallowed whole with plenty of liquid. You can also dissolve the tablet in water first. Effervescent tablets should always be dissolved in water before administration. This medicine is most effective when taken on an empty stomach. If you have a sensitive stomach, it is best to take it with or after meals to avoid stomach distress. Aspirin is sold over the counter in various strengths. Read the package leaflet before use.
Unless otherwise prescribed by your doctor, the general recommended dose is:
- Adults: one to two 500 mg-tablets a dose, with a maximum of eight tablets a day, divided in four doses;
- Children aged 12 to 18: one 500 mg-tablet a dose, with a maximum of four tablets a day, divided in four doses;
- Children aged 3 to 12: one to three 100-mg tablets a day, depending on age (see package leaflet). Always check with your doctor before giving your child aspirin.
Aspirin may cause side effects. The most commonly reported side effects include:
- Gastrointestinal symptoms;
- Blood thinning, causing cuts to bleed longer.
See package leaflet for a complete list of side effects.
When not to use aspirin
Aspirin is not suitable for everyone. You should not use aspirin if:
- You are allergic to acetylsalicylic acid (acetosal), or any other ingredient in aspirin.
- You have a history of stomach ulcers or inflammation;
- You have a heart, kidney or liver condition;
- You had an asthmatic response after taking an anti-inflammatory painkiller;
- Your child has chicken pox or the flu as this increases the risk of developing serious side effects.
Aspirin interacts with other medicines, including blood pressure reducers and anticoagulants. The doctor will have a list of medicines that you should avoid mixing it with. Make sure to mention what other medicines you are taking during the online consultation. See package leaflet for more information about contraindications.
Aspirin should only be used with your doctor’s approval if you are pregnant or breastfeeding. Do not take it during the last three months of pregnancy.
Aspirin may cause dizziness. Use caution when driving or performing tasks requiring alertness.
Mixing alcohol and aspirin may cause or worsen stomach problems. It is therefore advisable to reduce or stop alcohol consumption while taking this painkiller.